Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

hmm. i have used benzoyl peroxide to prevent new breakout. but the unfortunate, it makes my acne hyperpigmentation marks gone more visibly redness. is this anything to do with b.peroxide? stop using it? like keep up the ACV method etc. Thx for answering. :surprised:

Share this post


Link to post
Share on other sites

anyway i'm new to b.peroxide so need some guide. i herd that it will burn the skin little (obviously yea) just bought that 1 week ago.

Share this post


Link to post
Share on other sites

What percentage are you using ? 2.5% or 5% ?

And yea it burns and produce a layer on your skin if you don't use a sun block cream

and it makes my spots red too

but it will go away as the experts say

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×